# SDR KBM2005F00149

- Difficulty date: June 15, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 25329
- Condition: Malfunctioned
- Location: Attitude
- Part time: 855 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO, UNIT WILL NOT CAGE PROPERLY.  MEL (K)
